# SDR CA050713004

- Difficulty date: July 13, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 63,276 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D20703
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE FWD CARGO DOOR LIGHT CAME ON.  QRH FOLLOWED WITH A DESCENT AND DIVERSON TO YHZ.  NO FLUCTUATION IN PRESSURIZATION.  NO BUFFET. FWD CARGO LATCH/HOOK ACTUATOR REPLACED AS PER AMM52-33-0.
